Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had testicular torsion. Pain in the testicles and lower abdomen. Reason?

Hi doctor I had testicular torsion 2 months ago, since the operation I stopped masturbating for 5 weeks after that I didn't masturbate that much as well. Average 1 to 2 per week. I recently experienced a slight pain in my testicles and it hurts deep inside my left lower abdomen. Symptom seems to stop as I lie down. To be more specific I had helicobacter pylori a few weeks after the surgery. So I'm not sure if masturbation have any thing to do with the testis?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone surgery for Testicular Torsion 2 months back and now getting pain in testicle and abdomen.

This could be due to grade one varicocele. However this can be confirmed only on clinical examination and Colour Doppler study of scrotum.

The possibility of pain in testicle is unlikely to be due to masturbation.

Please consult qualified Urologist for clinical assessment and further treatment.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor